I had Radiesse injected on my forehead just to smooth out a crease and a little bit of a hollowness towards the middle. The area below the injection site became depressed and concave like a thunder shape and it feels squishy like oil under the skin. Why is this happening? Did the injection went too deep and hit a nerve/vein/muscle? I'm worried I might be disfigured.
Depressed Area After Radiesse
Doctor Answers (1)
Depression after Radiesse
If Radiesse is injected in mid dermis, sometimes it can expand the skin laterally and cause a relative depression that it is difficult to correct by additional injection in that area. The good news is that it gets better over time and massage could help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.